| Model Number |
02.12.0410CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 nov 2024 lot 2119301: (b)(4) items manufactured and released on 07-mar-2022.Expiration date: 2027-02-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 9 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (from 10 to 14 mm) and the surgery was completed successfully.